Tramadol itch

Thus week has been my worst week pain wise so far... The pain has gotten worse by the day and I find the half a dose of tramadol and paracetamol is not enough. I have had to start taking the full 100 mg at night to sleep pain free and have had to take 100 mg this morning as the pain is quite bad. I fear it will be like this now until my ops :(

The tablets still make me rather dopey, will I ever get used to them? Also when I take the full dose I get the tramadol itch... will taking antihestimine help with this. Does anyone else have the same effects that can give me some tips to deal with it. It's the only pain killer that seems to work... and if I have to be on them for now I'm happy with that but need to find some way of functioning on them...

Please tell me it will get better and ill get more used to them...

3 Replies

oldestnewest
  • I had a severe allergic reaction to tramadol last year so cant take it, but I do get really itchy, and spaced out feeling like im drunk on dihydrocodeine. I had dihydrocodeine for about 6 months last year due to pain from sphincter of oddi dysfunction, and unfortunately the side effects never went away. I did find that metaclopromide helped to stop the sea sickness feeling I sometimes got with high doses. I hope you do get used to the tramadol. Im really sensitive to most medications, but know people who have taken tramadol for pain and got used to it after a week or two.

    I understand the choice between severe pain and being 'drugged up'on painkillers. Had my ooperative lap about 2 1/2 weeks ago, and hoping that the pain will reduce as I heal.

    Good luck x

  • Hi, thanks Michelle for the reply. I gave been taking tramadol on and off for a couple of months now... daily for the last 2 weeks. And the last few days full doses. Really thought I would be more used to them by now.

    I had to take antihestimine and stemital yesterday and still had the itch... but the sickness subsided.

    Will be seeing the gp today and will ask his opinion.

    X

  • I have heard that if you take it with Benadryl it will alleviate a lot of itching. Especially something like Zzyquill. or rub witch hazel pads over your skin too, might help.

You may also like...